# SDR IPXA10M61079

- Difficulty date: June 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: NRC6055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP LOWER OTBD SKIN CHAFED ALL THE WAY AROUND THE AFT FAIRING.  BLENDED RT INBD FLAP LOWER OTBD SKIN AT XIFH 269. REPAIRED IAW EO MD11 5750-38704 AND EA 011-5700-01-A2518.
